English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Constants of Motion of Nonlinear Equations in a Extended Poisson Formalism

MPS-Authors
/persons/resource/persons110622

Tasso,  H.
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Caldas, I., & Tasso, H. (1979). Constants of Motion of Nonlinear Equations in a Extended Poisson Formalism. Lettere al Nuovo Cimento, 24, 14, 500-504.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-BA59-F
Abstract
There is no abstract available